# SDR REXA2019062201050

- Difficulty date: June 22, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL BTW FS=333 TO FS=349 AT STR 20R (SM)(W1)(TCI: 53-20-315) SUMMARY OF NRC 00256, CORROSION LEVEL-2: NEW INTERCOSTAL WAS DRILLED PER SRM 51-42-06-001-001-A01 PAR. 6.B. AND 51-42-21-001-001-A01 PAR. 6.B. NEW INTERCOSTAL ON BTW FS=333 TO FS=349 AT STR 20R WAS INSTALLED PER CRJ/900 SRM 51-42-06-001-001-A01 PARAGRAPH 6,C AND 51-42-
